# SDR 05FDEA00380

- Difficulty date: November 18, 2004
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 77,619 hours, 24,327 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB08661
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER GEAR DOUBLER CORRODED.  CORROSION WAS BLENDED OUT AND REPAIRED WITH FILLER AND DOUBLER IAW FEDEX EA 8-571-84840.
